# SDR AALA20191201001

- Difficulty date: December 1, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 76,596 hours, 9,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D000847
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS BATTERY PACK INOP
